# SDR COMA0570115

- Difficulty date: October 23, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 6,419 hours, 4,987 cycles
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder/Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILER, STAB AND RUDDER LIMITER FAULT.  RESET THE SSCU.  NO DEFECTS NOTED.
